# SDR USAA2013111100022

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK. RT ELEVATOR UPPER SKIN SHOWS WATER DAMAGE 98 INCHES INBD OF OTBD END AND 4.5 INCHES FORWARD OF T/E.  REPAIRED SKIN IAW SRM 55-21-11.
